# SDR A6WA201040688

- Difficulty date: July 27, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF 280 BULKHEAD HAS 2 EA DENTES ON TR SIDE OF FLIGHT DECK ENTRY WAY.  REPAIRED DAMAGED AREA ON RT SIDE, FS 280 BULKHEAD BY INCORPORATING REO 601R-53-11-1727, REV C.
